# SDR SCNA00056

- Difficulty date: June 10, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- Aircraft time: 50,620 hours, 23,451 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: MS9391130ZE
- Part serial: MX278669
- Condition: Leaking
- Location: Flap Actuator
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT THE A-SYSTEM LOST ALL FLUID, THE FLIGHT CREW EXECUTED EMERGENCY CHECK LIST PROCEDURES.  PERFORMED MANUAL FLAP AND GEAR EXTENSION AND LANDED.  REMOVED AND REPLACED THE FLAP POWER UNIT HYDRAULIC MOTOR IAW B727 MM CH 275162, OPERATIONAL AND LEAK CHECK GOOD.  RESET FLAPS AND EMERGENCY MANUAL EXTENSION IAW B727 MM CHAPTER 323400.
